Cross Reference Down

Lim Kai Jie, S and Kalaichelvan, M (2012). A Critical Evaluation of the Significance of Round Numbers in European Equity Markets in Light of the Predictions from Benford's Law. International Research Journal of Finance and Economics No. 95 (2012) pp. 196-210.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Cohen, DIA (1976). An Explanation of the First Digit Phenomenon. Journal of Combinatorial Theory Series A 20(3), 367-370. ISSN/ISBN:0097-3165. View Complete Reference No online information available Works that this work references Works that reference this work
De Ceuster, MJK, Dhaene, G and Schatteman, T (1998). On the hypothesis of psychological barriers in stock markets and Benfordís law. Journal of Empirical Finance 5(3), pp. 263-279. DOI:10.1016/S0927-5398(97)00024-8. View Complete Reference Online information Works that this work references Works that reference this work
Dorfleitner, G and Klein, C (2009). Psychological barriers in European stock markets: Where are they?. Global Finance Journal 19(3), 268-285. View Complete Reference Online information Works that this work references Works that reference this work
Giles, DE (2007). Benford's law and naturally occurring prices in certain eBay auctions. Applied Economics Letters 14(3), pp. 157-161. ISSN/ISBN:1350-4851. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Judge, G and Schechter, L (2009). Detecting problems in survey data using Benfordís law. J. Human Resources 44, pp. 1-24. DOI:10.3368/jhr.44.1.1. View Complete Reference Online information Works that this work references Works that reference this work
Morrow, J (2010). Benford's Law, Families of Distributions and a Test Basis. http://www.johnmorrow.info/projects/benford/benfordMain.pdf; last accessed Aug 22, 2016.. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work